So I had my period back in July on the 11th or 12th, and I did a trip out to LA, and then another trip to visit my boyfriend. I should have gotten my period right before I left to see my boyfriend, but it didn't happen. I was just guessing it was because of travel. We had sex the first night, and used a condom and everything. But I was just worried so I took a plan B the morning after. We had sex a couple more times during the trip, but I got bleeding about five days after I took plan B. It lasted about 4 or 5 days, but was different than my normal period. I had side effects from taking the pill, but it's been two weeks since I took it and I feel bloated, my breasts have swelled, and I just am freaking out. Is there a possibility I am pregnant? I was reading about implantation bleeding and I'm really freaking out.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Feb 2013 • 3 answers
Posted 17 May 2013 • 1 answer
Posted 11 Nov 2013 • 1 answer
Posted 24 Jun 2014 • 3 answers
Posted 22 Apr 2015 • 1 answer